# SDR DALA13023160969

- Difficulty date: May 18, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 59,559 hours, 44,191 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE LT HORIZONTAL STABILIZER CENTER SKIN EXHIBITED AN NDT CRACK INDICATION. SURFACE COATINGS WERE REMOVED AND ANOTHER NDT CHECK WAS ACCOMPLISHED AND THE CRACK INDICATION WAS VERIFIED AT THE AFT INBD CORNER. THE HORIZONTAL STABILIZER WAS REPLACED IAW AMM 55-10-00-201, AND ER/A 507849-14AD, REV E STEPS 3-4.
